PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 64--74 (1994)
On HB-recurrent hyperbolic Kaehlerian spaces
Nevena Pusi\'cMatematicki institut, Novi Sad, Yugoslavia
Abstract: We consider a hyperbolic Kaehlerian space with recurrent HB-tensor. We obtain some geometrical characterization of such a space. Particularly, we prove that HB-recurrent hyperbolic Kaehlerian space cannot be non-trivially Ricci-recurrent. Also, we give an analogue of Olszak's lemma.
Keywords: HB-tensor, Ricci tensor, isotropic vector field
Classification (MSC2000): 53B55, 53B60
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts